# SDR UALA2012032801954

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 65,003 hours, 23,997 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Inlet
- Condition: Pinched
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PIT FAILS SMOKE DETECTION TEST AT AFT SMOKE PICK-UP.  ALL OTHER PORTS WORK NORMALLY.   FOUND SMOKE INLET PINCHED.  REPOSITIONED RUBBER INLET.  OP CHECKED OKAY.
